# SDR ASAA2023040142667

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 2,673 hours, 816 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WING ANTI-ICE INOP. CYCLED WING ANTI-ICE MULTIPLE TIMES AT VARIED THRUST SETTINGS BELOW TEN THOUSAND. GROUNDED - YES. PERFORMED L/WING THERMAL ANTI-ICE VALVE HEALTH CHECK REF B737-9 AMM 30-11-11-200-801, VALVE OPERATED NORMALLY, NO FAULTS NOTED.
